# SDR UALA2009040700993

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 77,953 hours, 12,525 cycles
- Engine: Pwa PW4060
- Engine time: 68,103 hours, 8,407 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4060
- Part serial: 724181
- Condition: Surges
- Location: Right
- Part time: 68,103 hours, 8,407 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LOUD VIBRATION ON AIRFRAME AT 1000 FT ON FINAL RIGHT ENGINE INDICATIONS DEGRADED SAMC.  ENG 2 S/N 724181, EHM PAGE WRITER MESSAGES FLT 964-05 APR SHOW ENG 2 BOTH CHANNELS DETECTED SURGE, REF AMM-FIM 71-05-00 PG 116 SURGE TROUBLE SHOOTING FOR RING CASE ENGINES.  WILL REQUIRE BORESCOPE HPC & HPT.  ACCOMPLISHED IPCV INSPECTION, FOUND CHECK VALVE BROKEN & DUCTS DAMAGED.
